Found 123 results
[ Author(Desc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
D
De Lellis C, De Philippis G, Hirsch J.  0.  Nonclassical minimizing surfaces with smooth boundary. PDF icon Infinite_Topology_23.pdf (333.68 KB)
De Lellis C., Spadaro E..  2011.  Center manifold: a case study. Discrete and Continuous Dynamical Systems - Series A. 31:1249–1272.PDF icon DeLellis_Spadaro.pdf (482.25 KB)PDF icon Errata_CM_Case_study.pdf (103.47 KB)
De Lellis C., Spadaro E..  2011.  Q-valued functions revisited. Memoirs of the American Mathematical Society. 211:1–85.PDF icon memoDeSp.pdf (1.17 MB)PDF icon Errata_memo.pdf (228.44 KB)
De Lellis C., L. Székelyhidi Jr..  2019.  On turbulence and geometry: from Nash to Onsager. Notices Amer. Math. Soc.. 66(5)PDF icon notices_12.pdf (290.01 KB)
De Lellis C., L. Székelyhidi Jr..  0.  The Euler equations as a differential inclusion.. Ann. of Math. PDF icon LasAnn.pdf (741.47 KB)
De Lellis C, Giri V.  0.  Smoothing does not give a selection principle for transport equations with bounded autonomous fields. To appear in Annales Math'ematiques du Que'bec. PDF icon Selection-principle_final.pdf (319.86 KB)
De Lellis C., Robyr R..  2011.  Hamilton-Jacobi equations with obstacles. Archive for Rational Mechanics and Analysis. 200:1051–1073.PDF icon Obs_Ham.pdf (295.72 KB)
De Lellis C..  2006.  The chain rule for the divergence of BV-like vector fields.. Hyperbolic Problems: Theory Numerics and Applications -I-. :105–112.PDF icon ProcHyp04.PDF (312.52 KB)
De Lellis C., Müller S..  2006.  A $C^0$ estimate for nearly umbilical surfaces.. Calculus of Variations and Partial Differential Equations. 26:283–296.PDF icon UmbC0.pdf (319.23 KB)PDF icon Errata-umbilical-2.pdf (95.55 KB)
De Lellis C., Focardi M., Spadaro E..  2011.  Lower semicontinuous functionals for Almgren's multiple valued functions. Annales Academiae Scientiarum Fennicae. Mathematica. 36:393–410.PDF icon DL_Fo_Sp.pdf (544.99 KB)
De Lellis C., Topping P.M.  2012.  Almost Schur Lemma. Calculus of Variations and Partial Differential Equations. 43:347–354.PDF icon almost_schur.pdf (375.96 KB)
De Lellis C., Müller S..  2005.  Optimal rigidity estimates for nearly umbilical surfaces.. Journal of Differential Geometry. 69:75–110.PDF icon StJDG.pdf (379.65 KB)PDF icon Errata-umbilical.pdf (118.13 KB)
De Lellis C..  2016.  $2$-dimensional almost area minimizing currents. Boll. Unione Mat. Ital.. 9(1):3–67.PDF icon survey_BUMI_24.pdf (636.4 KB)
De Lellis C, Pakzad MReza.  0.  The geometry of $C^{1,\alpha}$ flat isometric immersions. PDF icon Holder-developable-arxiv.pdf (395.4 KB)
De Lellis C., Spadaro E..  2014.  Regularity of area-minimizing currents I: L^p gradient estimates. Geometric and Functional Analysis. 24:1831–1884.PDF icon Lp_revised.pdf (544.31 KB)PDF icon Errata_Lp.pdf (84.88 KB)
De Lellis C..  2002.  Some fine properties of currents and applications to distributional Jacobians.. Proceedings of the Royal Society of Edinburgh: Section A. 132:815–842.PDF icon Edin_2002.pdf (321.76 KB)PDF icon errata_Edin.pdf (97.75 KB)
De Lellis C..  2017.  Notes on hyperbolic systems of conservation laws and transport equations.. Handbook of Differential Equations: Evolutionary Equations, Volume 3 . PDF icon hde51.pdf (749.93 KB)PDF icon Errata_HDE.pdf (111.37 KB)
De Lellis C.  2022.  The regularity theory for the area functional (in geometric measure theory). International Congress of Mathematicians. PDF icon ICM-De-Lellis-web-version-2.pdf (508.94 KB)
De Lellis C..  2010.  Hyperbolic equations and SBV functions. Journées équations aux dérivées partielles. :1–10.PDF icon JEDP_2010_A6_0.pdf (514.5 KB)
De Lellis C..  2018.  The Onsager theorem. Celebrating the 50th Anniversary of the Journal of Differential Geometry - Lectures given at the Geometry and Topology Conference at Harvard University in 2017. :71–102.PDF icon JDG_11.pdf (403.91 KB)
De Lellis C..  2008.  A note on Alberti's rank-one theorem.. Transport Equations and Multi-D Hyperbolic Conservation Laws. 5:61–74.PDF icon giovanni23.pdf (186.07 KB)PDF icon Errata_R1.pdf (85.14 KB)
De Lellis C..  2008.  ODEs with Sobolev coefficients: the Eulerian and the Lagrangian approach.. Discrete and Continuous Dynamical Systems. Series S. 1:405–426.PDF icon Eul_vs_Lag.pdf (277.64 KB)
De Lellis C..  2017.  Il teorema di Schlaefli: un invito alla quarta dimensione. Il Volterriano. 13PDF icon Schlaefli_43.pdf (467.71 KB)